Free Access
Volume 35, Number 4, July-August 2001
Page(s) 691 - 711
Published online 15 April 2002
  1. D. Andreucci and R. Gianni, Global existence and blow up in a parabolic problem with nonlocal dynamical boundary conditions. Adv. Differ. Equ. 1 (1996) 729-752.
  2. D.N. Arnold and F. Brezzi, Mixed and nonconforming finite element methods: implementation, postprocessing and error estimates. RAIRO Modél. Math. Anal. Numér. 19 (1985) 7-32. [MathSciNet]
  3. J.H. Bramble and P. Lee, On variational formulations for the Stokes equations with nonstandard boundary conditions. RAIRO Modél. Math. Anal. Numér. 28 (1994) 903-919. [MathSciNet]
  4. H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland Math. Stud. 5, Notas de matemática 50, North-Holland Publishing Comp., Amsterdam, London; American Elsevier Publishing Comp. Inc., New York (1973).
  5. H. De Schepper and M. Slodicka, Recovery of the boundary data for a linear 2nd order elliptic problem with a nonlocal boundary condition. ANZIAM J. 42E (2000) C488-C505. ISSN 1442-4436 (formerly known as J. Austral. Math. Soc., Ser. B).
  6. L.C. Evans, Partial differential equations, Graduate Studies in Mathematics 19, American Mathematical Society (1998).
  7. A. Friedman, Variational principles and free-boundary problems. Wiley, New York (1982).
  8. H. Gerke, U. Hornung, Y. Kelanemer, M. Slodicka and S. Schumacher, Optimal Control of Soil Venting: Mathematical Modeling and Applications, ISNM 127, Birkhäuser, Basel (1999).
  9. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer, Berlin, Heidelberg (1983).
  10. W. Jäger and J. Kacur, Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes. RAIRO Modél. Math. Anal. Numér. 29 (1995) 605-627. [MathSciNet]
  11. J. Kacur, Solution to strongly nonlinear parabolic problems by a linear approximation scheme. IMA J. Numer. Anal. 19 (1999) 119-145. [CrossRef] [MathSciNet]
  12. C.V. Pao, Nonlinear parabolic and elliptic equations. Plenum Press, New York (1992).
  13. R. Rannacher and S. Turek, Artificial boundaries and flux and pressure conditions for the incompressible Navier-Stokes equations. Internat. J. Numer. Methods Fluids 22 (1996) 325-352. [CrossRef] [MathSciNet]
  14. M. Slodicka, A monotone linear approximation of a nonlinear elliptic problem with a non-standard boundary condition, in Algoritmy 2000, A. Handlovicová, M. Komorníková, K. Mikula and D. Sevcovic, Eds., Bratislava (2000) 47-57.
  15. M. Slodicka and H. De Schepper, On an inverse problem of pressure recovery arising from soil venting facilities. Appl. Math. Comput. (to appear).
  16. M. Slodicka and H. De Schepper, A nonlinear boundary value problem containing nonstandard boundary conditions. Appl. Math. Comput. (to appear).
  17. M. Slodicka and R. Van Keer, A nonlinear elliptic equation with a nonlocal boundary condition solved by linearization. Internat. J. Appl. Math. 6 (2001) 1-22.
  18. R. Van Keer, L. Dupré and J. Melkebeek, Computational methods for the evaluation of the electromagnetic losses in electrical machinery. Arch. Comput. Methods Engrg. 5 (1999) 385-443. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you